Pacific Journal of Mathematics

Construction of a class of modular functions and forms.

Marvin Isadore Knopp

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 275-293.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037552

Mathematical Reviews number (MathSciNet)
MR0122994

Zentralblatt MATH identifier
0119.06903

Subjects
Primary: 30.49
Secondary: 10.20

Citation

Knopp, Marvin Isadore. Construction of a class of modular functions and forms. Pacific J. Math. 11 (1961), no. 1, 275--293. https://projecteuclid.org/euclid.pjm/1103037552


Export citation

References

  • [1] M. I. Knopp, Fourier series of automorphic forms of nonnegative dimension,Illinois J. Math, to appear.
  • [2] J. Lehner, On modular forms of negative dimension, Michigan Math. J.6 (1959), 71-88.
  • [3] R. Lipschitz, Untersuchung der eigenschaften einer gattung von unendlichenReihen, Journal fur Math. 105(1889), 127-156.
  • [4] H.Rademacher, The Fourier series andthefunctional equation of the absolute modular invariant J(r), Amer. J. Math. 61 (1939), 237-248.
  • [5] H.Salie, Zur abschatzung der Fourierkoeffizienten ganzer modulformen, Math. Zeit. 36 (1933), 263-278.
  • [6] W. H. Simons, The Fourier coefficientsof the modular function (), Canadian J.Math. 4 (1952), 67-80.
  • [7] G. N. Watson, Theory of Bessel Functions, Cambridge, Cambridge University Press, 1945.

See also

  • II : Marvin Isadore Knopp. Construction of a class of modular functions and forms. II. Pacific Journal of Mathematics volume 11, issue 2, (1961), pp. 661-678.